MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CNGL3, GELPOINT MINI ADV ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CNGL3, GELPOINT MINI ADV ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL3
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abrasion (1689); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: endoscopic nipple-sparing mastectomy event description: the device was used to perform a bilateral endoscopic nipple sparing mastectomy.During the procedure, the surgeon noticed damage to the skin edges, lesion-like abrasions, after removing the device, particularly in the second breast.An open dissection was conducted prior to the placement of the gelpoint mini.During this dissection, the surgeon utilized a metal retractor and a monopolar pen for dissection.It seems that the surgeons may have rolled over the alexis.Additionally, there was significant manipulation of the device, with movement up and down during dissection.The incision skin edges were damaged.The surgeon trimmed the edges of the skin before suturing the incision.Intervention: the surgeon trimmed the edges of the skin before suturing the incision.Patient status: yes, the incision skin edges were damaged.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the damage to the skin was provided.Visual inspection confirmed the complainant¿s experience of skin abrasions.Based on the event description and the provided photo, it is possible that the damage to the skin on the edges of the incision was caused by another device.However, the exact root cause of the injury is unknown.This event was initially reported based on the description of the event.However, based on further examination of the event description and the provided photo, applied medical determined that this event is not reportable as it is unlikely to lead to death or serious deterioration in the state of health.According to a review done by a subject matter expert.
 
Event or Problem Description
Procedure performed: endoscopic nipple-sparing mastectomy.Event description: the device was used to perform a bilateral endoscopic nipple sparing mastectomy.During the procedure, the surgeon noticed damage to the skin edges, lesion-like abrasions, after removing the device, particularly in the second breast.An open dissection was conducted prior to the placement of the gelpoint mini.During this dissection, the surgeon utilized a metal retractor and a monopolar pen for dissection.It seems that the surgeons may have rolled over the alexis.Additionally, there was significant manipulation of the device, with movement up and down during dissection.The incision skin edges were damaged.The surgeon trimmed the edges of the skin before suturing the incision.Information received by company rep.Via e-mail on 11apr2024: lot no 1506426.Incision size - 3,5-4cm.Yes the surgeon sweep tissue around the inner ring before rolling down the alexis.No damage to the tissue.Intervention: the surgeon trimmed the edges of the skin before suturing the incision.Patient status: yes, the incision skin edges were damaged.

Brand Name
CNGL3, GELPOINT MINI ADV ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19098712
Report Number2027111-2024-00523
Device Sequence Number7736717
Product Code GCJ
UDI-Device Identifier00607915131784
UDI-Public(01)00607915131784(17)261012(30)01(10)1506426
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNGL3
Device Catalogue Number101473942
Device Lot Number1506426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOR OPEN DISSECTION AND HARMONIC; FOR THE ENDOSCOPIC DISSECTION.; METAL RETRACTORS, MONOPOLAR PEN
Outcome Attributed to Adverse Event Other;
Patient SexUnknown